Alert archive / California / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 48, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Sep 12, 2009, 4:08 PM PDT for Lassen County, Plumas County, California. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2009, 4:08 PM PDT (23:08 UTC)
- Expired
- Sep 12, 2009, 4:30 PM PDT
- In force
- 22 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Lassen County, CA, Plumas County, CA
The radar
The Reno radar (KRGX), 85 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3899 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KREV 122308 SVRREV CAC035-063-122330- /O.NEW.KREV.SV.W.0048.090912T2308Z-090912T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 408 PM PDT SAT SEP 12 2009 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA... EAST CENTRAL PLUMAS COUNTY IN NORTHERN CALIFORNIA... * UNTIL 430 PM PDT * AT 405 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF JANESVILLE TO 17 MILES SOUTH OF JANESVILLE...OR ALONG A LINE EXTENDING FROM HERLONG TO 16 MILES WEST OF HERLONG...AND MOVING NORTH AT 15 MPH. * LOCATIONS AFFECTED INCLUDE...JANESVILLE...MILFORD...AND HONEY LAKE. THIS STORM HAS DEVELOPED VERY QUICKLY...AND WILL PRODUCE A BURST OF HIGH WINDS...HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING. AREAS OF BLOWING DUST MAY RAPIDLY REDUCE VISIBILITIES TO BELOW ONE MILE. DRIVERS ON HIGHWAY 395 NEAR HONEY LAKE SHOULD BE PREPARED FOR STRONG CROSSWINDS AND REDUCED VISIBILITY IN BLOWING DUST. SEEK SAFE SHELTER...AND STAY AWAY FROM WINDOWS AND GLASS DOORS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY OFF LANDLINE TELEPHONES AND UNPLUG ANY SENSITIVE ELECTRONICS. LAT...LON 4008 12012 3995 12045 4031 12065 4034 12025 TIME...MOT...LOC 2306Z 171DEG 11KT 4013 12021 4008 12043 $$ JORDAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 3:09 PM PDT, 59 minutes earlier.
Area forecast discussion, Sep 12, 3:09 PM PDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 309 PM PDT SAT SEP 12 2009 .SHORT TERM... TSTMS CONTINUE TO DEVELOP AND MOVE NORTH ACROSS THE SIERRA INCLUDING THE TAHOE BASIN AND MONO COUNTY...AND PORTIONS OF WRN NV MAINLY SOUTH OF I-80. THE STRONGER CELLS HAVE PRODUCED FREQUENT LIGHTNING STRIKES...BRIEF HEAVY RAINFALL AND EVEN SOME SMALL HAIL. OUTFLOW WIND GUSTS TO NEAR 45 MPH HAVE ALSO OCCURRED OVER THE VICINITY OF RENO AND CARSON CITY. FARTHER NORTH...RADAR ECHOES HAVE BEEN WEAKER WITH NO LIGHTNING STRIKES REPORTED SO FAR THIS AFTERNOON. THESE SHOWERS AND STORMS WILL CONTINUE FOR A FEW HOURS ALTHOUGH ACTIVITY WILL WEAKEN TOWARD SUNSET AS SHORTWAVE CENTERED NEAR THE CENTRAL SIERRA CONTINUES TO BECOME STRETCHED OUT AS IT ENCOUNTERS A SHEAR ZONE OVER WRN NV. FOR SUNDAY...MOST OF THE REGION WILL REMAIN DRY WITH CONSIDERABLE AREAS OF HIGH CLOUD COVER AS THE NEXT TROF TO AFFECT THE REGION APPROACHES THE WEST COAST. SOME INSTBY IS INDICATED OVER ERN PARTS OF CHURCHILL AND PERSHING COUNTIES WHICH SHOULD LEAD TO SOME SHOWER FORMATION BY AFTERNOON...ALTHOUGH WEAK UPPER LEVEL LAPSE RATES WILL KEEP CAPE VALUES RATHER LOW AND LIMIT TSTM DEVELOPMENT. LOCALLY BREEZY CONDITIONS ARE EXPECTED SUN AFTN-EVE WITH WIND GUSTS NEAR 30 MPH. AS THE TROF MOVES INLAND SUN NIGHT WITH A NEGATIVE TILT ORIENTATION...ELEVATED INSTBY WILL INCREASE OVER PORTIONS OF NWRN NV MAINLY NORTH OF LOVELOCK AND PLACE THIS AREA IN RISK OF A FEW FAST MOVING LATE NIGHT AND EARLY MORNING TSTM CELLS...WHILE MORE GENERAL LIFT AND MOISTURE WILL PRODUCE ADDITIONAL SHOWERS AND TSTMS OVER ERN CA FROM TAHOE NWD. THIS ACTIVITY WILL CONTINUE INTO MONDAY AS THE COLD POOL OF THE TROF PASSES ACROSS NRN CA AND NWRN NV. THE TRACK HAD BEGUN TRENDING FARTHER NORTH WITH THE 18Z GFS AND NAM YESTERDAY...AND HAS MAINTAINED A SIMILAR TRACK WITH THE LATEST DATA. AS A RESULT...TSTM THREAT HAS BEEN REDUCED TO SLGT CHC ACROSS MUCH OF THE REGION BY MON AFTN ACROSS MOST OF ERN CA AND WRN NV SW OF FALLON-PYRAMID LAKE LINE. THESE AREAS COULD EVENTUALLY BE REMOVED ENTIRELY FROM THE TSTM THREAT BUT DUE TO SOME DIFFERENCES AMONG GUIDANCE SOURCES WITH THE TIMING OF THIS SYSTEM...THE POSSIBILITY OF SOME CONVECTION WILL BE MAINTAINED FOR NOW. A FEW SHOWERS AND TSTMS LINGERING OVER PARTS OF NWRN NV WILL QUICKLY DIMINISH BY EARLY MON EVE AS THE TROF CLEARS THE REGION. THIS SYSTEM IS EXPECTED TO CLOSE OFF A LOW OVER ERN NV AND WRN UTAH LATE MON NIGHT AND TUESDAY...BUT ANY WRAP AROUND MOISTURE WILL STAY TOO FAR EAST TO AFFECT ANY OF W-CNTRL NV. THE RETURN OF RIDGING OVER ERN CA AND WRN NV WILL CLEAR OUT CLOUD COVERAGE MON NIGHT THRU TUESDAY. TEMPS WILL CONTINUE COOLING TREND FOR THE NEXT TWO DAYS...WITH MONDAY STILL THE COOLEST DAY DUE TO THE TROF PASSAGE. SOME VALLEYS IN NERN CA AND NWRN NV COULD FAIL TO SURPASS 70 DEGREES...WHILE ELSEWHERE THE MAX TEMPS SHOULD TOP OUT IN THE 70S. RETURN OF SUNNY CONDITIONS AND RISING HEIGHTS WILL ALLOW TEMPS TO REBOUND TO NEAR SEASONAL NORMALS BY TUESDAY. MJD .LONG TERM...WEDNESDAY THROUGH SATURDAY... THE CUTOFF LOW CONTINUES SHIFTING EAST OF THE REGION WEDNESDAY WITH HIGH PRESSURE BECOMING MORE DOMINANT OVER THE WEST COAST. HIGHER HEIGHTS AND AN INCREASE IN WESTERLY FLOW ALOFT WILL BRING A WARMING TREND THROUGH THE EXTENDED WITH TEMPERATURES ROUGHLY 10 DEGREES ABOVE NORMAL BY THURSDAY. AFTERNOON WESTERLIES WILL DEVELOP THURSDAY WITH THERMAL TROUGH OVER ERN NEVADA AND SHORTWAVE ENERGY PASSING WELL NORTH OF THE CWA...OTHERWISE WINDS WILL GENERALLY BE LIGHT DURING THE EXTENDED. THE LONGWAVE PATTERN DOES NOT LOOK TO CHANGE MUCH DURING THE 5-10 DAY RANGE WITH RELATIVELY ZONAL FLOW INTO WA STATE AND A HIGH HEIGHT ANOMALY OVER CA/NV. JORDAN && .AVIATION... UPPER LEVEL DISTURBANCE WILL CONTINUE PASSING OVER CENTRAL CA/NV THIS EVENING TRIGGERING SHOWERS AND THUNDERSTORMS. THE BEST CONVECTIVE ACTIVITY WILL BE NEAR THE SIERRA...ESPECIALLY OVER MONO COUNTY...AND LAST UNTIL 01Z BEFORE DISSIPATING. STORMS ARE INITIALLY PRODUCING OUTFLOW WINDS WITH GUSTS 30-40 KTS AND BLOWING DUST... HOWEVER THEY ARE BECOMING WET WITH BETTER CHANCES FOR MODERATE RAIN AND REDUCED VISIBILITY. CONDITIONS SHOULD MAINLY STAY VFR AT AREA TERMINALS...HOWEVER BRIEF MVFR CONDITIONS ARE POSSIBLE AS STRONGER STORMS PASS OVER. CLOSED UPPER LOW MOVES INTO THE WEST COAST LATE SUNDAY WITH INCREASING SOUTHERLY FLOW ALOFT AHEAD OF IT. SURFACE WINDS INCREASE AFTER 20Z SUNDAY WITH GUSTS MAINLY LESS THAN 25 KTS. THE MAIN LOW MOVES INTO CENTRAL CA/NV SUNDAY NIGHT AFTER 06Z WITH SHOWERS SPREADING OVER THE REGION. BEST CHANCE FOR SHOWERS WILL BE ALONG THE SIERRA NORTH OF LAKE TAHOE WITH FREEZING LEVELS 10000-12000 FT MSL. JORDAN && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
In the hours before
Special weather statement, Sep 12, 2:14 PM PDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
214 PM PDT SAT SEP 12 2009
CAZ072-NVZ002-122200-
GREATER LAKE TAHOE AREA-
214 PM PDT SAT SEP 12 2009
...THUNDERSTORM MOVING TOWARD SOUTH LAKE TAHOE...
AT 213 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JUNCTION CA 88 W AND CA 89 N (PICKETTS
JUNCTION)...OR 8 MILES NORTHEAST OF CARSON PASS...AND MOVING
NORTHWEST AT 20 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH
THIS STORM.
* LOCATIONS AFFECTED INCLUDE...STATELINE...ZEPHYR COVE...BLISS STATE
PARK...EMERALD BAY...HOPE VALLEY AND LUTHER PASS.
THIS STORM IS MOVING TOWARD SOUTH LAKE TAHOE AND THE SOUTHERN
PORTIONS OF LAKE TAHOE. IF YOU ARE OUT ON THE LAKE...SEEK SAFE HARBOR
IMMEDIATELY. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG
WIND GUSTS AND LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE DANGER
TO BOATERS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3908 11999 3901 11993 3890 11989 3886 11985
3886 11983 3876 11976 3868 11996 3874 12001
3880 12003 3882 12007 3900 12021
TIME...MOT...LOC 2113Z 153DEG 17KT 3880 11992
JHWSpecial weather statement, Sep 12, 2:46 PM PDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
246 PM PDT SAT SEP 12 2009
CAZ073-122245-
MONO-
246 PM PDT SAT SEP 12 2009
...STRONG THUNDERSTORM HEADING TOWARD BRIDGEPORT...
AT 243 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF TIOGA PASS...OR 8 MILES WEST
OF LEE VINING...AND MOVING NORTH AT 15 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS UP TO ONE
HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
40 TO 50 MPH... CAN BE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...BRIDGEPORT RESERVOIR...CONWAY
SUMMIT...TIOGA PASS...TWIN LAKES...BRIDGEPORT AND BRIDGEPORT-BRYANT
FIELD AIRPORT.
IF ON OR NEAR A LAKE GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE
DANGER TO BOATERS.
THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN CONWAY
SUMMIT AND DEVIL GATES SUMMIT. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS
WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT
IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON
YOUR HEADLIGHTS.
&&
LAT...LON 3795 11932 3805 11932 3810 11941 3831 11948
3835 11911 3792 11913 3791 11926
TIME...MOT...LOC 2144Z 173DEG 12KT 3800 11925
HOHMANNSpecial weather statement, Sep 12, 3:04 PM PDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
304 PM PDT SAT SEP 12 2009
CAZ071-NVZ003-122245-
GREATER RENO-CARSON CITY-MINDEN AREA-LASSEN-EASTERN PLUMAS-EASTERN
SIERRA COUNTIES-
304 PM PDT SAT SEP 12 2009
...LINE OF SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS...
AT 301 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM STEAD TO
BASSETTS...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF RENO TO
SIERRA CITY...AND MOVING NORTH AT 20 MPH.
OCCASIONAL LIGHTNING...AND STRONG GUSTY WINDS OF 40 TO 50 MPH... ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS AFFECTED INCLUDE...STEAD...SUN VALLEY...BECKWOURTH...
BLAIRSDEN...CALPINE AND CHILCOOT.
THESE STORMS WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN STEAD AND
DOYLE AND HIGHWAY 70 FROM HALLELUJAH JUNCTION TO QUINCY. DRIVERS
SHOULD EXPECT STRONG GUSTY CROSS WINDS AND BRIEF HEAVY RAIN. SLOW
DOWN.
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS MAY GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 4002 11991 3960 11972 3951 12044 3962 12049
3965 12056 3969 12061 3967 12068 3971 12073
3980 12072 3985 12076 3991 12076
TIME...MOT...LOC 2202Z 161DEG 19KT 3967 11988 3959 12058
HOHMANNSpecial weather statement, Sep 12, 3:47 PM PDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 347 PM PDT SAT SEP 12 2009 CAZ071-122330- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 347 PM PDT SAT SEP 12 2009 ...LINE OF THUNDERSTORMS MOVING NORTH INTO SOUTHERN LASSEN COUNTY... AT 342 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOYLE TO BLAIRSDEN...AND MOVING NORTHWEST AT 20 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...ANTELOPE LAKE...LAKE DAVIS... BLAIRSDEN...DOYLE...FRENCHMAN LAKE AND GENESEE. IF ON OR NEAR A LAKE OR RIVER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE DANGER TO BOATERS. THESE STORMS WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN DOYLE AND MILFORD. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 4000 12001 3969 12067 4011 12083 4036 12014 TIME...MOT...LOC 2244Z 151DEG 22KT 4008 12014 3984 12064 JORDAN
Special weather statement, Sep 12, 3:52 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
352 PM PDT SAT SEP 12 2009
CAZ072-073-NVZ001-003-122330-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL
AND SOUTHERN LYON COUNTIES-MONO-
352 PM PDT SAT SEP 12 2009
...STRONG THUNDERSTORMS ALONG THE HIGHWAY 395 CORRIDOR...
AT 348 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS EXTENDING ALONG AND NEAR HIGHWAY 395 FROM
COLEVILLE TO CONWAY SUMMIT AND LEE VINING. THE STORMS WERE MOVING
NORTH AT 10 TO 15 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG WIND GUSTS TO 55
MPH...CAN BE EXPECTED WITH THESE STORMS.
* LOCATIONS AFFECTED INCLUDE...GARDNERVILLE...GARDNERVILLE RANCHOS...
HOLBROOK JUNCTION...SMITH VALLEY AND BRIDGEPORT.
THESE STORMS WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN CARSON
CITY AND LEE VINING. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS
WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT
IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON
YOUR HEADLIGHTS. STRONG WIND GUSTS AND BLOWING DUST ARE LIKELY WELL
IN ADVANCE OF SOME OF THESE STORMS.
&&
LAT...LON 3790 11923 3801 11933 3805 11932 3812 11943
3838 11965 3845 11969 3849 11974 3894 11985
3898 11963 3870 11908 3805 11900 3788 11920
TIME...MOT...LOC 2249Z 231DEG 7KT 3855 11952 3802 11917
HOHMANNThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 2:46 PM PDT | Special Weather Statement | REV | Mono | 59 min |
| Sep 12, 3:04 PM PDT | Special Weather Statement | REV | Sierra | 41 min |
| Sep 12, 3:47 PM PDT | Special Weather Statement | REV | Plumas | 43 min |
| Sep 12, 4:30 PM PDT | Special Weather Statement | REV | Alpine | 45 min |
Nearby
Severe Thunderstorm Warnings in California, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.